# SDR COMA9660153

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2760 · Drag Control System
- Part: Secu
- Part number: 4916405
- Condition: Malfunction
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

LEFT SPOILERON IS DEPLOYED AND WILL NOT STOW.  REPLACED THE NR 1 SPOILER ELECTRONIC CONTROL UNIT.
